# SDR DALA2015110906830

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 41,116 hours, 35,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT BULKHEAD DOOR EMERGENCY EXIT SIGN, L2-935, INOPERATIVE.  R & R BATTERY PACK AND POWER SUPPLY IAW AMM.  OPERATION CHECKS OK.
